# SDR P5CA2018072600167

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,917 hours, 3,680 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND LINER SEGMENT NR 2 ENG FAN CASE FWD OUTER LINER SEGMENT AT 8 O'CLOCK POSITION 1. REPAIR THE BACKSHEET DISBOND AREA AND CURED THE ADHESIVE IAW EM72-22-02 REPAIR 004 REV 87. REPLACED THE BUMPER AND CURE THE ADHESIVE IAW EM 72-22-02 REPAIR 001 REV 87. FINAL INSPECTION RESULT SATISFACTORY.
